BIROn - Birkbeck Institutional Research Online

    Evaluating the Tutte polynomial for graphs of bounded tree-width

    Noble, Steven (1998) Evaluating the Tutte polynomial for graphs of bounded tree-width. Combinatorics, Probability and Computing 7 (3), pp. 307-321. ISSN 0963-5483.

    Full text not available from this repository.

    Abstract

    It is known that evaluating the Tutte polynomial, T(G; x, y), of a graph, G, is #P-hard at all but eight specific points and one specific curve of the (x, y)-plane. In contrast we show that if k is a fixed constant then for graphs of tree-width at most k there is an algorithm that will evaluate the polynomial at any point using only a linear number of multiplications and additions.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 20 Jul 2020 14:07
    Last Modified: 20 Jul 2020 14:07
    URI: https://eprints.bbk.ac.uk/id/eprint/32609

    Statistics

    Downloads
    Activity Overview
    0Downloads
    67Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item